# SDR VTZA97148

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 894
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Indicator
- Condition: Rolled Back
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6485 - IAD-JFK - ABORTED TAKEOFF DUE TO LEFT ENGINE TORQUE ROLLED BACK TO 90 PERCENT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED ENGINE AND NO DEFECTS FOUND AND COULD NOT DUPLICATE.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
